# SDR ASAA2021080625626

- Difficulty date: July 21, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 51,011 hours, 15,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948523
- Condition: Corroded
- Location: Bs 500i S20-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL PANEL SUPPORT ANGLE AT STA 500I HAS CORROSION AROUND 2 FASTENER HOLES.    STREAMER ATTACHED.        DOT: M486. GROUNDED - YES. REMOVED AND REPLACED THE L/H SIDEWALL/ BULKHEAD SUPPORT ANGLE AT STA 500I PER B737-800 SRM 51-40-02, 51-40-05, 51-40-08, AND BOEING DWG: 143A9481 REV A.: REMOVED CORROSION FROM L/H SUPPORT ANGLE AT STA 500I PER SRM 51-30-08-1A-1.2.C ORIG THICKNESS .071 PER B737-800 SRM 53-30-08-0I-1-TABLE 2; REMOVED 0.025, REMAINING 0.046 AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-30-08-1A-1.U.A         REMOVED DOT AND STREAMER.
